# SDR GTIA2018032202533

- Difficulty date: March 22, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-232
- Aircraft serial: 6867
- Aircraft time: 8,527 hours, 3,788 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ASSIST ACCUMULATOR HAD LOW PRESSURE.  SERVICED THE DOOR ASSIST ACCUMULATOR IAW AMM 52-10-00. LEAK CHECKED GOOD.
